# SDR HNAA2014060900173

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 4,696 hours, 54,605 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS11B
- Part serial: 181S8
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN HAS STRONG UNDESIRABLE ODOR.  R & R SECONDAY INVERTER IAW MM 24-22-01.  OPS CHECKED GOOD.  NO NOTICEABLE ODOR. OK FOR SERVICE.
